Benedicks, Michael; Misiurewicz, Michal
Absolutely continuous invariant measures for maps with flat tops
Publications Mathématiques de l'IHÉS, Tome 69 (1989) , p. 203-213
Zbl 0703.58030 | MR 91b:58121 | 1 citation dans Numdam
URL stable :


[C-E] P. Collet and J.-P. Eckmann, Iterated Maps of the Interval as dynamical systems, Birkhauser, 1980. MR 82j:58078 | Zbl 0458.58002

[M1] M. Misiurewicz, Structure of mappings of an interval with zero entropy, Publ. Math. IHES, 53 (1981), 5-16. Numdam | MR 83j:58071 | Zbl 0477.58030

[M2] M. Misiurewicz, Absolutely continuous measures for certain maps of an interval, Publ. Math. IHES, 53 (1981), 17-51. Numdam | MR 83j:58072 | Zbl 0477.58020

[S] S. Van Strien, Hyperbolicity and invariant measures for general C2 interval maps satisfying the Misiurewicx condition, preprint, Delft 1988.